# SDR SWAA2012040202745

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 14,318 hours, 8,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED COVER PER MM.
